# SDR QXEA0201877

- Difficulty date: November 2, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 2,555 hours, 3,392 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX - AFTER TAKE-OFF, THE LAVATORY SMOKE DETECTOR WENT OFF.  THE FLIGHT ATTENDANT VERIFIED THAT IT WAS ON, BUT NO FIRE OR SMOKE WAS NOTICED.  THE DETECTOR SILENCED AFTER APPROXIMATELY 2 MINUTES.  THE UNIT TESTED OK.  MAINTENANCE INSPECTED THE DETECTOR AND IT TESTED GOOD IAW-8 (400) 26-12-11, TASK 26-12-11-710-801.  THE AIRCRAFT WAS RETURNED TO SERVICE.  NO PARTS WERE REPLACED.
